# SDR 2007UALA00638

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 46,889 hours, 32,460 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD FRAME IS CRACKED AT LWR STOP FITTING.  *S/D*  MAJOR REPAIR:  ACCOMPLISHED NESTED ANGLE REPAIR PER MM 53-30-75 PAGE 801-813.
